Sent this to Peak T as a PM yesterday and he wanted me to share it with the whole forum so all of you guys who may of experienced what I am going through can chime in. So I copied and pasted the message below. Thanks and please respond if you have any experience here or insight.
Hey Peak T. This forum is great.it's given me some insight dealing with a sudden onset of low t last November (discovered after a nasty viral infection) and also trying to conceive with my wife. I wanted to see if I could get your opinion on my situation since you have alot of experience in this area. I know you are not a doctor nor would take your response as medical advice. Took 50 mg of clomid as prescribed by my urologist for low t and low sperm count. Took it for only three days strait before headaches, lightheaded ness and eye floaters started. Quit it 23 days ago, still having syptoms since I quit. Can coming down off of only three 50 mg doses of clomid causes fatigue and mid day headaches. I stopped taking it about three weeks ago. I can't do much physical activity without feeling rundown afterward. Though my strength when I go to the gym is good, after I finish lifting, I feel extremely tired and get headaches. Today I went on a long walk for over two miles, and after I finished I felt like I just ran a marathon. I did get my blood pulled 11 days after I took my first of three does of clomid, and my results were as follow
Total T 454 was 284 before the three doses of clomid
I wish my body could tolerate clomid. Could all of my physical issues be from coming off of clomid? Have you ever heard of anyone else suffering like i have after taking clomid. I know it has a 7 day half life and i have read that some doctors feel one of the two drugs in clomid has a 14 day half life. Me and the wife are going to a fertility specialist on Tuesday, he is one of the best in north carolina. Hoping maybe he could give me some insight. My urologist told me he doesn't think my estradiol is high, he believes i was just extremely sensitive to clomid and to give it time. I cannot sleep very long without waking up since I took the clomid. I take ZMA and that use to knock me out and help me get good sleep, now it does very little. My libido has died since taking the clomid, and I am struggling to have sex which makes trying to concieve very difficult I am also getting an ultrasound done on my testicles tuesday to check for varricoceles. I have had aching pain off and on for a while and have varicose veins on my scrotum. I am just trying to get back to how I felt a little less than a month ago, as even though I had low T, I did not have any of my current issues and could work all day and work out at the gym without hardly any issues. Thanks for taking the time to read this and any insights would be great. Thanks man.
Hey, as I'm sure you know by now, 50 mg is a high dose. Many guys do 12.5 mg MWF and this minimizes the possibility of side effects. Of course, some guys don't get enough of a T boost from this and have to bump things up a little. But I'm just point out that that that is a hefty dose.
I'll second PeakT here - I felt about 1000x better on 12.5mg 3x/week than I did on 50mg. A lot of Docs seem to start folks off on the higher dose, but I've rarely heard of (and certainly haven't experienced) any benefit to it and, in fact, it seems like most folks have adverse reactions.
Couldn't hurt to pull additional labs (if you haven't already), like TSH, Free T3/T4, DHEA-S, etc. just in case your lingering symptoms are the result of something else upriver.